# SDR HEEA079515

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,153 hours
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Connector
- Condition: Damaged
- Location: Shutoff Valve
- Component: Shutoff Valve
- Component part number: 209072433101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING FOUND "A" PIN BROKEN IN VALVE PLUG RECEPTICLE OF ENGINE OIL SHUTOFF VALVE. REPLACED WITH SERVICEABLE PART.
